# SDR SWAA2017031712551

- Difficulty date: March 14, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 70,873 hours, 56,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULL NOSE EMERGENCY EXIT LIGHTS INOPERATIVE JUST AFT OF MID CABIN.  REPLACED THE LAMPS IAW MM.
